| Catalog Number |
3992209 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Neurological Deficit/Dysfunction (1982)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent posterior lumbar interbody fusion at l5-s1.Post-op, the cage backed out which was removed in a revision surgery.Patient complications occurred as neurological symptom attributed to backed out cage.
Additional Manufacturer Narrative
The following products were used in the surgery: (lot#: h5426191) or (lot#: h5452215).Although it is unknown whether these products caused or contributed to the reported event, we are filling this mdr for notification purpose.If information is provided in the future, a supplemental report will be issued.